... I had a very good attempted suicide 5 Days in ICU on ventilator. I cannot live with the side effects of SSRI's. Is this a good combination?
Bipolar Disorder - I am coming off SSRI drugs and will be on wellbutrin and Clonazepam For bipolar 2
- 10 Oct 2011 by Anonymous
- 13 January 2012
- wellbutrin, bipolar disorder, clonazepam, side effect, suicide
Added 10 Oct 2011:
Dave here, I thought I was asking this question on a blog page. Oh well i may get a different answer who knows Dave
As I have posted in the past to another question, I have taken this combination. Actually, when we finally got the meds down it was Prozac/Clonazepam/ and something else, i don't remember. They originally started me on Wellubtrin and went through several meds before we found the ones that worked.
I just encourage you to take the time and try hard not to get too frustrated too quickly. It may take a few trial and errors before they find the right combo, but find it THEY WILL!!!
Trust your doctor. Know that he has knowledge about what he is dealing with, and be willing to take the time (however long it takes) to find the right combo for you. It may take a bit, but will be well worth it once the light switch is 'turned on'!
My best to you!
Dave I'm so glad the attempt didn't work! I know dave! Dave I don't know the answer but I do want to ask a question of you. Can you tell me about how bipolar is classified what is the 2. I have no idea about this and id like t know what my daughter is she has an apt with her psyc on Tuesday ill ask her as well. I appreciate any info u can give. Thank you for being here. Hope your doing well. Jaime
Hi Dave, I did some reading, and well in a nutshell, yes. The wellbutrin along with the clonazepam should be a good combo. As in all psychiatric drugs, give it a fair chance. I know you've been having a rough time of it, but (always a but) Dave, you are amongst friends and that often will help you to improve, heal just as possibly the drugs/medications you are taking. very best to you my friend, stay strong and keep up the good fight.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2011 • 6 answers
Bipolar Disorder - Hi I am going back down hill with my meds. I have many problems now. cant get any
Posted 9 Jan 2012 • 10 answers
Posted 6 Dec 2014 • 5 answers
Posted 13 May 2016 • 1 answer
Posted 4 Jun 2016 • 1 answer